MAUDE Adverse Event Report: ETHICON INC. ETHICON PHYSIOMESH COMPOSITE MESH 15X20CM OVAL; MESH, SURGICAL, POLYMERIC

ETHICON INC. ETHICON PHYSIOMESH COMPOSITE MESH 15X20CM OVAL; MESH, SURGICAL, POLYMERIC
Catalog Number PHY1520V
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Pain (1994); Not Applicable (3189)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.In addition, a device history review has been inserted into the file.This review indicates that there was no quality concerns associated with the manufacturing process.
 
Event or Problem Description
It was reported by an attorney that the patient underwent a hernia repair surgery on (b)(6) 2015 and mesh was implanted.It was reported that the patient experienced pain in the groin and umbilicus.It was reported that he underwent recurrent right inguinal hernia repair on (b)(6) 2015 and mesh were implanted.No additional information provided.

Brand Name
ETHICON PHYSIOMESH COMPOSITE MESH 15X20CM OVAL
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7655138
Report Number2210968-2018-73899
Device Sequence Number11029002
Product Code FTL
UDI-Device Identifier10705031132337
UDI-Public10705031132337
Combination Product (Y/N)N
PMA/510(K) Number
K093932
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2015
Device Catalogue NumberPHY1520V
Device Lot NumberGJ8JHCA0
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2018
Initial Report FDA Received Date07/02/2018
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHYSIOMESH
Outcome Attributed to Adverse Event Required Intervention;